# SDR WVER2017030724902

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 11,564 hours, 8,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 FLOORBEAM IS CRACKED AT LBL 13. REMOVED DAMAGED LT FS 280 FLOORBEAM. INSTALLED A SERVICEABLE FLOORBEAM IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, AND 51-77-00-001-001-A01.
